# SDR CA000713007

- Difficulty date: June 12, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 8,201 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: PT6A67D
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 8,105 hours, 13,130 cycles
- Component: Engine, Pwa, PT6A67D
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN)  CREW WAS ON CLIMB AT 8000 FT WHEN NR 1 ENGINE FLAMEOUT. THEY SECURED ENGINE & RETURNED TO BASE WHERE THEY PERFORMED AN UNEVENTFUL EMERG LDG. UPON NOTIFYING MAINT THEY WERE ASKED TO GO OUT & TRY A START CYCLE ON NR 1 ENGINE. START CYCLE WAS CARRIED OUT WITH SUCCESS & NO UNUSUAL ENGINE PARAMETERS NOTED. ONCE MAINT PERSONNEL ARRIVED THEY PER FORMED A SERIES OF TESTS & INSPECTIONS ON ENGINE & AIRFRAME AS RECOMMENDED BY P&W. THERE WAS A SMALL AMOUNT OF WATER NOTED IN L/H FUEL SUMP BUT AIRFRAME FUEL FILTER WAS NOT IN BY PASS MODE. SEVERAL GROUND RUNS WERE PERFORMED ALL NTHE CREW THEN EXECUTED 2 TEST FLTS IN WHICH ENGINE OPERATED NORMALLY.A/C WAS RELEASED FOR RETURN TO SERVICE.
